I was on the Depo-Provera shot for a year n im off now and its almost been a year since I had a period why haven't I got a period?

Depo Provera (medroxyprogesterone) Depo Provera (medroxyprogesterone) can delay the return of your regular cycles for up to a year and a half after stopping the shot (though the average is 10 months).

Related Questions

I was on the Depo-Provera shot for about two years &now I'm not taking it. I still haven't had a period since. How will I know if I'm ovulating?

Difficult . It's difficult to tell immediately after stopping the depo shot especially if you haven't had a period in two years or so. One of the ways would be using your basal body temperature which isn't always the easiest to do. Generally if you give it some time your period should return and your hormones should normalize so you will be able to tell better. Read more...

I'm having heavy today bleeding after cyrotherapt three weeks ago. I'm on the Depo-Provera shot and haven't had a period in almost a year.

Depends. It's common to have discharge after cryotherapy, but, that said, it's unusual to have delayed heavy bleeding like you describe. Cryotherapy shouldn't mess up your hormones. Perhaps there was a scab or clot that just got dislodged. If the bleeding lasts more than 48 hours, especially if it continues to be heavy, you should contact your gyno. Read more...

Will I be able to have another child? I haven't had a period in about a year now. I was wondering will my period ever return. I was one Depo-Provera for 3 years then I stop and haven't had a period at all.

In . In order to answer your question, i would need to know so more information about you such as your age, there menstrual cycle history and any other important facts about sure health. I would also likely need to do some testing. You should seek care from your physician as my comments are intended to be general information only. Nevertheless, i think we can provide you with some basic facts that might be helpful. First, menstrual periods usually returned anywhere from 3-10 months after discontinuing depo-provera. Since you have not had a menstrual period for one year, you should see her physician to determine if there is another reason for not having a menstrual period aside from using depo-provera. If you have had irregular menstrual cycles before depo-provera, then we would expect you to return to irregular menstrual periods after the medication lead to her system. Other health factors could lead to a change in your reproductive status during to 3 years that you use the depo-provera. For example, if you had gained or lost a significant amount of weight and your menstrual cycles could change; if you went through the menopause transition going to 3 years that you're taking depo-provera and you may never have a return of ovarian function and menstrual bleeding or ovulation. Reproductive aging is a significant factor affecting success rates with any fertility treatment including natural attempts at pregnancy. A woman loses approximately 90% of her fertility potential from age 30 to age 40. We could evaluate your fertility potential with a combination of transvaginal ultrasound to look at the size of your ovaries and the number of antral follicles; and we could also look at blood levels for anti-mí¼llerian hormone and fsh. We look at a combination of egg quantity and quality to judge fertility potential. If you are not menopausal and use simply have a hormonal cause for failure to ovulate and consequently menstruate, and medical therapy should be able to get you ovulating. Your physician would be able to give you a better sense of the probability of pregnancy with ovulation once the no your fertility potential and any other factors regarding your general health that might impact her reproductive potential. Read more...
While . While cycles may remain irregular, and sometimes absent, for several months after stopping depo-provera, it is not normal to remain without a period for 3 years. The causes of lack of menstruation (called amenorrhea) are broad, and depend on your age, other medical conditions, surgical history, medications, and weight. The underlying cause of the lack of menstruation will determine if you are able to have another child. I would highly recommend seeing your obgyn or a reproductive endocrinology and infertility specialist for further evaluation. Read more...

I've been off the Depo-Provera shot for over a year. I had a period last month for three days this month I havrnt had one. Plus I having mmild cramping. What?

Irregular menses. Irregular menses are common in young women, especially those on DepoProvera. No menses is common side effect of DepoProvera, too. Underweight women also have irregular menses as do those under tremendous stress, whether emotional or physical. Best to chat w/your family doctor. Presumably, you've engaged only in protected sexual activity but we'll still need to make sure you're not pregnant. Read more...